# SDR SWAA2023103105867

- Difficulty date: September 29, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-60-70-1A-1-B00771-TLD (PERMANENT REPAIR OF TEMPORARY SEAL - SECTION 46 WING-TO-BODY FAIRING SKIN PANELS) - LH AFT WING-TO-BODY FAIRING HAS CRACK L= 0.25 W= 0.125 D= .03. 8 DAY GVI REQUIRED. PERMAN 53-60-70-1A-1-B00771-TLD (PERMANENT REPAIR OF TEMPORARY SEAL - SECTION 46 WING-TO-BODY FAIRING SKIN PANELS) - LH AFT WING-TO-BODY FAIRING HAS CRACK L= 0.25 W= 0.125 D= .03. 8 DAY GVI REQUIRED. PERMANENT REPAIR REQUIRED WITHIN 24 MONTHS. [TTG8Q00LR93P]<[01] APPLIED PERMANENT REPAIR ON DAMAGED AREA AT LH AFT WING-TO-BODY FAIRING AS MARKED AS PER B737 SRM 53-60-70-2R-1; B737 SRM 51-70-04-2R-1 PARAG (4-D-F) AND B737 SRM 51-70-04-2R-0 PARAG (4-L-M-N); MATERIAL USED RESIN EA9390 PO#1791128; PO#1738579 EQUIPMENT USED TEMPERATURE CONTROL ID 160354 DUE DATE 02-16-24 AND VACUUM GAGE ID 173239 DUE DATE 02-23-24.;[02] VERIFIED STEP 1
